# SDR SWAA983007

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23388
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Frozen
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING WHILE TRYING TO CLEAR RWY THE NWS TILLER WOULD NOT MOVE EITHER DIRECTION.  AFTER APPLYING EXCESSIVE FORCE, WAS ABLE TO STEER A/C TO TUG FOR TOW IN.  IT WAS EXTREMELY STIFF AND HAD A GRINDING FEEL.  DUE TO WATER ACCUM ON NOSE GEAR STEERING FROZEN AT ALTITUDE, LUBRICATED NOSE GEAR PER M/M.  TAXIED A/C, OP CK NORMAL.
